# SDR SWAA2021100518396

- Difficulty date: September 15, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB L/E ACCESS PANEL RIB 5 HAS A CRACK. ; / [01] REMOVED RIB #5 AT LH HORIZONTAL STAB L/E ACCESS PANEL AS PER B737-700 SRM 51-40-02 -0G-0; [02] REMOVED RIB CRACKED P/N 186A1305-1 AT LH HORIZONTAL STAB PANEL AS PER B737-700 SRM 51-40-02-0G-0; [03] VERIFIED LH HORIZONTAL STAB L/E PANEL RIB # 5 REMOVED.; [04] COMPLETED RIB # 5 REMOVAL ON STEP #1 AND #2; [05] LOCATED AND DRILL NEW RIB # 5 AS PER REF B 737-700 SRM 51-40-05-0G-0; [06] VERIFIED STEPS # 4 AND # 5.; [07] OK TO INSTALL RIB # 5.; [08] INSTALLED NEW RIB #5 AT L/H HORIZONTAL STAB. L/E AS PER REF B737-700 AND DGW # 186A1001; [09] REMOVED AND REPLACE RIB #5 AT L/H HORIZONTAL STAB. L/E AS PER REF B737-700 SRM 51-40-02-0G-0 AND DGW# 186A1001; [10] INSTALLED PER B737-700 SRM 51-40-02-0G-0 AND DGW# 186A1001; [11] VERIFIED STEP 8; 9 AND 10.
